# SDR DALA2024091008882

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Lt Flap Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTER/INNER LUGS (INNER PART) AND BUSHING OF LH FLAP OUTBOARD HINGE. SUMMARY OF NRC 00657: CORROSION LEVEL 2. LH FLAP OUTBOARD HINGE WAS REPAIRED PER PRI 619369-14 REV 4 & ER/A 619369-14 REV ORIG. REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 29AUG24. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. UNDER LOG 0537163 ASSOCIATED ER/A 14-639369 ADDED FOR AC 9546. (LP #0548101)
